ASPIRIN 100 Tablets per Box

(No reviews yet) Write a Review
$10.20
SKU:
1402
Weight:
0.19 LBS
Shipping:
Calculated at Checkout

Product Overview

ASPIRIN - Reliable relief from headache, fever, and muscular pain and discomfort. Contains no sodium or sugar. Two tablets per packet. Available in 100 (1402) tablets.

Active ingredient (in each tablet)  Aspirin 325 mg (NSAID)*

Purposes: Pain reliever/fever reducer

* nonsteroidal anti-inflammatory drug 

Temporarily relieves pain due to:

■ headache

■ muscular aches

■ colds

■ minor pain of arthritis

■ temporarily reduces fever 

Packaged for industrial use, this medicine is not packaged in child resistant packaging. Do not use if package is torn, cut or opened.  Please store and keep all medicine out of the reach or sight of children.   

Reviews

(No reviews yet) Write a Review